# SDR RAIA201006060001

- Difficulty date: June 6, 2010
- Submitted: June 11, 2010
- Operation: Air carrier
- Aircraft: N808HK
- Make and model: Emb EMB-145EP
- Aircraft serial: 145157
- Aircraft time: 24,720 hours, 23,535 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PRE-FLIGHT INSPECTION THE FLIGHT CREW REPORTED THE EMERGENCY FLOOR LIGHTS AT SEAT LOCATION 18A DID NOT ILLUMINATE.  MAINTENANCE INSPECTED AND RE-CONNECTED THE EMERGENCY LIGHT CONNECT0R AT 18A.  SYSTEM OPS CHECKED GOOD.
